Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

eye trails Lolita

Posted by terra miller on June 11, 2001, at 17:52:45

In reply to Re: Itchy and agitated on wellbutrin???, posted by Lolita on June 10, 2001, at 21:25:34

> > Wellbutrin made me agitated and slightly hallucinogenic. My skin felt itchy too I think
>
> Ahhhh...I have been seeing bugs out of the corner of my eye for the past three days,and slight trails a lot too, along with my crawly skin..........too much dopamine??? help!!

i had the light trails when i was using serzone. for me, i only had them when i was at an increased dose level. when i dropped down, the light trails went away. terra.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:terra miller thread:65968
URL: http://www.dr-bob.org/babble/20010605/msgs/66154.html